# SDR DXTA200400305

- Difficulty date: May 3, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 1,670 hours, 1,339 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR WAS RETRACTED, THE THREE GREEN INDICATORS WENT OUT BUT THE RED LIGHT REMAINED ON, FLAPS AND STAB WERE NOT COMMANDED TO MOVE. RED LIGHT REMAINED ON AND THE HYDRAULIC PRESSURE LIGHT FLASHED, CYCLED GEAR SECOND TIME WITH SAME RESULTS.  ITEM IS UNDER INVESTIGATION.
